We are using cookies to implement functions like login, shopping cart or language selection for this website. Furthermore we use Google Analytics to create anonymized statistical reports of the usage which creates Cookies too. You will find more information in our privacy policy.
OK, I agree I do not want Google Analytics-Cookies
The International Journal of Oral & Maxillofacial Implants
Login:
username:

password:

Plattform:

Forgotten password?

Registration

Int J Oral Maxillofac Implants 9 (1994), No. 1     1. Jan. 1994
Int J Oral Maxillofac Implants 9 (1994), No. 1  (01.01.1994)

Page 107-109


Phenytoin Hyperplasia Occurring in Relation to Titanium Implants: A Clinical Report
Chee, Winston W. L. / Jansen, Curtis E.
Dilantin sodium is a commonly used anticonvulsive agent. A well-known side effect of this medication is hyperplasia of gingival tissues. This hyperplasia has also been reported in mucosa beneath complete dentures and has been related to poor oral hygiene. This case report describes hyperplasia of tissues around titanium implants in a patient taking Dilantin sodium to prevent epileptic seizures. The excess tissue was removed and hygiene reinforced. NO recurrence of the tissue enlargement is evident after 1 year.

Keywords: Dilantin, hyperplasia, implant